# SDR 96ZZZX771

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8040A
- Make and model: Lear 35LEAR
- Aircraft serial: 048
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Part number: 30715647
- Condition: Defective
- Location: Lt Eng Breather
- Part time: 7,202 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOST OIL PRESSURE ON APPROACH.  FOUND DEFECTIVE OIL BREATHER REGULATOR.  INSTALLED SB 79-3055.
